# SDR C2XA03SH044

- Difficulty date: March 10, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N13949
- Make and model: Emb EMB-145LR
- Aircraft serial: 145057
- Aircraft time: 11,328 hours, 8,340 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: 14533822016
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C CHECK STRINGER 21 RIGHT WAS FOUND TO HAVE CORROSION BETWEEN SPLICES AT FRAMES 52 TO 53 AND FRAMES 60 TO 61.  MAINTENANCE REMOVED AND REPLACED AFFECTED STRINGER IAW EMB SRM 51-40-02.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
